# SDR AALA20100307MIA02

- Difficulty date: March 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 36,612 hours, 4,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 29 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT ROW 29, OPS CHECKS NORMAL.
